increasing fiber and side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jun 2008
Total Posts : 80
   Posted 9/15/2008 5:21 PM (GMT -6)   
I have been increasing my fiber as per my doc's reccomendation. I have all but eliminated the bleeding but the fiber seems t thereaftero cause some discomfort....low in the abdomen with no grumbles....then I have a movement about 5 pm every day or right after lunch.  This is different for this due to the fiber?  movements are formed blood but still some flid witht he firm stools.....should i continue or slow down the dosage.....taking a heaping teaspoon of Konsyl every morning and then again at night.....seems like 8 hours after I take this I start havingthat sinking feeling and then a movement shortly this the fiber or my UC starting to come back.....not intense urgency but definately the feeling that something has to give in the next 30 minutes

Regular Member

Date Joined Jul 2008
Total Posts : 83
   Posted 9/15/2008 8:25 PM (GMT -6)   
First off what kind of UC do you have? Is it Left Sided? Because if it is then maybe you just need a kick start. Try Miralax if you feel like you need a kick start. Sometimes when I get a little discomfort I take Miralax and fiber in one day and i am back to haveing no discomfort. A little water never hurts when taking fiber and salads are even better then Miralax. =) Maybe it is time for a big chef salad?
18 years old, College Student ~WAHOO GO CATS=)
Diagnosed in 2004
Currently on:
Imuran 3pills/day
And many other over the counter meds.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, March 17, 2018 6:25 PM (GMT -6)
There are a total of 2,940,776 posts in 322,686 threads.
View Active Threads

Who's Online
This forum has 161109 registered members. Please welcome our newest member, Katty1485.
245 Guest(s), 6 Registered Member(s) are currently online.  Details
ppm guy, Lovemy3, ChickenArise, deedee, PDXtransplant, iPoop